# SDR IPXA2019091446752

- Difficulty date: August 23, 2019
- Submitted: September 16, 2019
- Operation: Air carrier
- Aircraft: N164UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0853
- Aircraft time: 16,882 hours, 10,342 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Angle
- Part number: A5724199320200
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:12YR LT WING FIXED L/E "L" BRACKET (ANGLE) IS CRACKED O/B OF KRUEGER FLAP. REMOVED AND REPLACED CRACKED LT WING FIXED L/E "L" BRACKET (ANGLE) O/B OF KRUEDER FLAP IAW SRM 51-40-21. (MINOR)
